| Model Number |
72404131 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring urinary incontinence.It was further reported that no fluid was present within the cuff or balloon.A hole was suspected to be in the cuff as they observed a small tear upon examination.A revision procedure was performed during which the entire aus system was explanted and replaced with a new aus system.No patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100748958
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100756475
model/catalog description: control pump fgs iz
unique identifier (udi) #:(b)(4).